# SDR USAA2015021600007

- Difficulty date: February 15, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Aircraft time: 16,613 hours, 13,733 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Mechanism
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER ESCAPE HATCH LATCH MECHANISM HAS NO RESISTANCE WHEN OPENING OR CLOSING DOOR.  CLEANED RT OVERWING ESCAPE HATCH DOOR LATCH MECHANISM.  FOUND NO DISCREPANCY & NO FURTHER ACTION REQUIRED IAW AMM 12-22-00 & 51-21-20.
